# SDR IPXA10558907

- Difficulty date: March 20, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-4, CORROSION ON LOWER AFT CARGO FLOOR PANELS     FABRICATED REPLACEMENT FLOOR PANEL IAW SRM 53-60-53-0I, 51-30-01-0G AND 51-20-01-0G.
